# SDR SWAA2020081107642

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EXIT SIGNS HAVE BURNED OUT BULBS.   REPLACED THE LAMPS AND PERFORMED A GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.
